# SDR USAA20101007SB157

- Difficulty date: October 5, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - PILOT REPORTED A STRONG MILDEW ODOR/STALE AIR IN THE CABIN.  FLIGHT CREW WAS ABLE TO ISOLATE THE ODOR COMING FROM THE LEFT PACK.  MAINTENANCE REMOVED AND REPLACED DIRTY WATER SEPARATOR BAGS PER MM 21-51-41-404.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
